# SDR UALA2009083102724

- Difficulty date: August 30, 2008
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,857 hours, 12,738 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012201
- Part serial: 324
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS SPOILERS LIGHT WITH SPOILERS UP OR DOWN. REPLACED NR 3 RT SPOILER CONTROL MODULE ACCOUNT OF SHOWING HARD FAIL FAULT.
